MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/j.1552-4604.1978.tb01602.x

Медицинская библиотека · Journal of clinical pharmacology · 1978

Chlorthalidone-induced syndrome of inappropriate secretion of antidiuretic hormone.

Luboshitzky R, Tal-Or Z, Barzilai D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 60-year-old woman who had been instructed to increase her water intake because of nephrolithiasis developed the syndrome of inappropriate secretion of antidiuretic hormone when treated with chlorthalidone for mild hypertension. Serum osmolality was 235 mOsm/kg with concomitant urine osmolality of 490 mOsm/kg. When serum sodium decreased to 110 mEq/liter, plasma antidiuretic hormone (ADH) was elevated at 30 pg/ml. The syndrome resolved when chlorthalidone was discontinued together with fluid intake restriction. Plasma ADH returned to normal (less than 0.5 pg/ml) after three days of treatment. The favorable outcome in this patient is attributed to early recognition of the syndrome, which might occur even with nonthiazide diuretics such as chlorthalidone.

Для цитирования: Luboshitzky R, Tal-Or Z, Barzilai D. Chlorthalidone-induced syndrome of inappropriate secretion of antidiuretic hormone.. Journal of clinical pharmacology. 1978. DOI: 10.1002/j.1552-4604.1978.tb01602.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.